Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jayhawks

Side Effects.. is it worth it? Please help!!

Recommended Posts

Hi everyone,

I recently started accutane and have been on it for about 3 1/2 weeks now. I have noticed a lot of negative side effects..

-dry lips, eyes, hair, scalp, nose (<- I know these are very normal)

-rash on arms.

-lower back pain after bending over or laying down. When I stand up or lay down it feels like someone is knocking the wind out of me.

-pressure headaches. Light and standing or jumping make head throb.

-thinning out of hair, and eyelashes falling out. (normally very long healthy hair and very long thick eyelashes) don't seem to see any regrowth.

-extreme sensitivity to the sun- burned in 30 minutes wearing 45 spf.

I guess I'm just wondering if anyone else has had this many negative side effects and if it's worth staying on. I've been on just about every other type of medication and nothing has seemed to work. I'm mainly scared about the thinning hair. Hair loss doesn't run on either side of my family especially for women. I have also heard some horrifying stories of people having permanent hair loss due to accutane. I have an appointment on Wednesday with my doctor and I just don't know if it's worth it anymore. I know I've only been on accutane for 3 1/2 weeks but I just don't know about these side effects. Please let me know about your experiences and your suggestions would be greatly appreciated. I hope to make an educated decision come Wednesday. Thank you so much for you time.

Share this post


Link to post
Share on other sites

Hi Jayhawks,

I'm only on day 6 and I haven't had nearly as many side effects. Is it worth it? I personally think any side effect is worth clear skin. It'll be hard for a few months, but will lead you to clear skin! (: Ultimately it's your decision. If you can't handle the side effects then you need to make a choice to stop or pursue Accutane. Definitely tell your Dr. your concerns & let him know all of your symptoms.

I know this won't be easy, but the way I see things; it will only be temporary & soon all will be good.

Best of luck!

xo-Steph

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×